RandomScrawls
Decidedly mundane…

The Ugly Getting Uglier

I’ve nearly had it with my medicines. I think they have started to take their toll on my appearance. Three weeks into taking them, my face starts to dry out. Particularly in the area near my nose. Even worse, that part of my face is now officially red-coloured. Darn. And don’t forget my oral lesions! The corner of my lips hurts so bad everytime I open my mouth. *sigh*

No Responses to “The Ugly Getting Uglier”

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: